National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:首页->详细浏览

期刊名称: Applications of Mathematics
Volume:44    Issue:4        Page:271-288
ISSN:0862-7940

Limit cycles in the equation of whirling pendulum with autonomous perturbation期刊论文

作者: Lichardová Hana
DOI:10.1023/A:1023080513150

服务链接:
页码: 271-288
出版者: Kluwer Academic Publishers-Plenum Publishers,Springer,Springer Nature B.V
期刊名称: Applications of Mathematics
ISSN: 0862-7940
卷期: Volume:44    Issue:4
语言: English
摘要: The two-parameter Hamiltonian system with the autonomous perturbation is considered. Via the Mel'nikov method, existence and uniqueness of a limit cycle of the system in a certain region of a two-dimensional space of parameters is proved.
相关主题: homoclinic orbit, Fluids, limit cycle, Melnikov function, elliptic integeral, whirling pendulum, Hamiltonian system, Mathematics, Applications of Mathematics, autonomous perturbation, Autonomous perturbation, Elliptic integral, Homoclinic orbit, Limit cycle, Whirling pendulum, Hamiltonian systems, Whirlpools, Functions, Elliptic, Analysis, Studies, Mathematical analysis,

相关文献推荐:

问图书管理员更多图书管理员

学科咨询馆员
学科馆员

电话:
邮件:
问图书馆员

图标说明

在线获取原文 原文传递 详细信息 图书在架状态 图书馆际互借 问图书馆员

常见问题

图书馆开放时间 图书馆位置 借阅要求 您在使用中发现的任何错误,都可以向我们 【报告错误】,非常感谢!

作者信息:×